Hypercontractivity over complex manifolds

Leonard Gross Department of Mathematics, Cornell University

TBD mathscidoc:1701.331867

Acta Mathematica, 182, (2), 159-206, 1998.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:33 uploaded by actaadmin ] [ 180 downloads ] [ 0 comments ]
@inproceedings{leonard1998hypercontractivity,
  title={Hypercontractivity over complex manifolds},
  author={Leonard Gross},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203333421418576},
  booktitle={Acta Mathematica},
  volume={182},
  number={2},
  pages={159-206},
  year={1998},
}
Leonard Gross. Hypercontractivity over complex manifolds. 1998. Vol. 182. In Acta Mathematica. pp.159-206. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203333421418576.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved